Advertisement

Approximation Theory and Its Applications

, Volume 17, Issue 1, pp 10–17 | Cite as

A New Method for the Construction of Multivariate Minimal Interpolation Polynomial

  • Zhang Chuanlin
Article

Abstract

The extended Hermite interpolation problem on segment points set over n-dimensional Euclidean space is considered. Based on the algorithm to compute the Gröbner basis of Ideal given by dual basis a new method to construct minimal multivariate polynomial which satisfies the interpolation conditions is given.

Keywords

Euclidean Space Interpolation Polynomial Interpolation Problem Dual Basis Hermite Interpolation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Karlin, S. and Karon, J. M., On Hermite-Birkhoff Interpolation, J. Approx. Theory, 6(1972), 90–115.Google Scholar
  2. [2]
    Schoenbery, I. J., On Hermite-Birkhoff Interpolation, J. Math. Anal. Appl., 16(1966), 538–543.Google Scholar
  3. [3]
    Zelmer, G., On Interpolating Polynomials of Minimal Degree, SIAM Review, 19(1977), 1–4.Google Scholar
  4. [4]
    RenHong Wang & Xue hang Liang, Approximtion Theorey of Multivariate Function, Scientific Press, Beijing, 1988.Google Scholar
  5. [5]
    Buchberger, B. Möller, H. M. & Mora, T., The Construction of Multivariate Polynomials with Preassigned Zeros, Proc. EUROCAM. L.N.C.S., 144(1982), 24–31.Google Scholar
  6. [6]
    Zhang Chuanlin, The Computation of the Multiplicity of Solution of System of Algebraic Equation, J.Hangzhou University (Natural Science Edition), 24(1997), No. 1, 14–19.Google Scholar
  7. [7]
    Zhang Chuanlin & Feng Guocheng, The Dual Space of Polynomials and Its Application on Interpolation in Several Variables, Advance in Math. (in Chinese), 26(1997), No. 3, 257–263.Google Scholar
  8. [8]
    Marinari, M. G. Möller, H. M. & Mora, T., Gröbner Basis of Ideal Given by Dual Bases, ISSAC, ACM(1991), 196–326.Google Scholar

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • Zhang Chuanlin
    • 1
  1. 1.Department of MathematicsJinan University GuangzhouChina

Personalised recommendations